# SDR EVA96001

- Difficulty date: July 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N16407
- Make and model: Boeing 747-45E
- Aircraft serial: 27899
- Aircraft time: 61,718 hours, 10,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1706478
- Condition: Fractured
- Location: Nr 5 Te Flap
- Part time: 61,718 hours, 10,812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-16407. DURING C01 CHECK, FRACTURE WAS DETECTED ON NR 5 FLAP TRACK (PN 65B17064-78) FWD END CLEVIS. THE FLAP TRACK HAD PERFORMED THE AD 2003-14-15 REQUIRED SB 747-57-2307 ACTION. THE DAMAGE PART HAD SENT TO MFG FOR ANALYSIS.
